# SDR C2XA99IA218

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7287550505
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND THE NR 1 CABIN FLOOR EMERGENCY LIGHTS STRIP TO HAVE A BROKEN WIRE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
